MAUDE Adverse Event Report: NEODENT - JJGC S.A. TITAMAX IMPL TI 5.0X11; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TITAMAX IMPL TI 5.0X11; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.296
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Swelling (2091); Tissue Damage (2104)
Date of Event 02/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Considering the surgical methodology, it was seen that the dentist made immediate load without a good primary stability achieved.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
(b)(4) - the dentist reported that 1 month after the dental implant was installed in intraoral region 3#, its non-osseointegration was observed.Moreover, the patient presented insufficient bone quality/quantity (bone type ii), immediate implant was performed and fenestration has occurred.
 
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.  the non-integration of an endosseous dental implant during the healing phase is a known inherent risk of the treatment with dental implants.Most implant failures occur before occlusal loading (analainen et al.2009).Based on clinical studies about 1-3% of the implants fail within the first year after implantation (ganeles et al.2008).Implants may have to be removed in case one or more of the implant success criteria are not met.Implant success criteria according to buser et al.(1991) are: 1.Absence of persistent subjective complaints such as pain, foreign body sensation and /or dysesthesia 2.Absence of a recurrent peri-implant infection with suppuration 3.Absence of implant mobility 4.Absence of a continuous radiolucency around the implant.The manufacturer's trend analysis confirms that the reported early failure rate associated with its dental implants is below the expected failure rate for this treatment as published in the scientific literature.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2020 in fdi 16.Details of surgery: primary stability not achieved, implant surface not completely covered with bone and immediate extraction site.On (b)(6) 2020, non-osseointegration was verified.Patient presented with inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: pain and swelling.No further patient complications were reported.

Brand Name
TITAMAX IMPL TI 5.0X11
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key10025624
Report Number3008261720-2020-02020
Device Sequence Number16847403
Product Code DZE
UDI-Device Identifier07898237566962
UDI-Public07898237566962
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
Report Date (Section F) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2024
Device Model Number109.296
Device Catalogue Number109.296
Device Lot NumberWC152
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/22/2020
Device Age11 MO
Event Location Other
Date Report to Manufacturer04/13/2020
Initial Date Received by Manufacturer 04/13/2020
Supplement Date Received by Manufacturer04/13/2020
Initial Report FDA Received Date05/05/2020
Supplement Report FDA Received Date05/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;